ATI NR293 Pharm
Las últimas cargas en ATI NR293 Pharm. ¿Buscando notas en ATI NR293 Pharm? Tenemos muchas notas, guias de estudio y notas de estudio disponsible para tu escuela.
-
6
- 0
- 0
All courses for ATI NR293 Pharm
-
ATI NR293 Pharm 6
Último contenido ATI NR293 Pharm
Chamberlain College of Nursing: Pharm Final Review Questions & Answers and Rationale 
 
1)	A nurse is assessing a client who is taking levothyroxine. The nurse should recognize that which of the following findings is a manifestation of levothyroxine overdose? 
a)	Insomnia 
i)	Rationale: Levothyroxine overdose will result in manifestations of hyperthyroidism, which include Insomnia, tachycardia, and hyperthermia. 
b)	Constipation 
i)	Rationale: Constipation is a manifestation of hypothyroidism an...
- Examen
- • 49 páginas's •
-
ATI NR293 Pharm•ATI NR293 Pharm
Chamberlain College of Nursing: Pharm Final Review Questions & Answers and Rationale 
 
1)	A nurse is assessing a client who is taking levothyroxine. The nurse should recognize that which of the following findings is a manifestation of levothyroxine overdose? 
a)	Insomnia 
i)	Rationale: Levothyroxine overdose will result in manifestations of hyperthyroidism, which include Insomnia, tachycardia, and hyperthermia. 
b)	Constipation 
i)	Rationale: Constipation is a manifestation of hypothyroidism an...
- Examen
- • 49 páginas's •
-
ATI NR293 Pharm•ATI NR293 Pharm
ATI NR293 PHARM FINAL REVIEW CORRECT QUESTIONS AND ANSWERS
- Examen
- • 73 páginas's •
-
ATI NR293 PHARM•ATI NR293 PHARM